MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #3 PS INSERT 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #3 PS INSERT 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532P311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon prim tib bplate cemented sz 3; cat # 5520-b-300; lot # e7o3vb; triathlon ps fem component cemented; cat # 5515-f-401; lot # eyz9ia; triathlon sym patella s27x8mm; cat # 5550l278; lot # ljx041; surgical simplex cement; cat # 61910001; lot # cac008.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following was reported: it was reported, by a family member of a patient, that a patient which had knee implant implanted in (b)(6) 2021 experienced continuous pain, accompanied by severe inflammation, extreme swelling (twice the normal size), heat in the area and reduced mobility after surgery.Since then, the patient has been unable to leave the walker.Before surgery, during the wait time of for the surgery, walkers and crutches were used to walk.It was reported that a doctor referred the patient to several specialists and tests but found no clear cause for the condition.In (b)(6) 2024, the pain in the other knee became severe, and she was given fentanyl to control it.From that moment on, it was noticed relief in the operated knee.On (b)(6) 2025 the patient underwent a second knee surgery (the other knee) with a prosthesis from another company.A difference was noted between the first and this new operation, which has evolved without the problems experienced on the first intervention.Currently, the patient is still taking fentanyl.

Brand Name
TRIATHLON #3 PS INSERT 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21503577
Report Number0002249697-2025-00254
Device Sequence Number4400375
Product Code MBH
UDI-Device Identifier07613327042665
UDI-Public07613327042665
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number5532P311
Device Lot NumberLHK804
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale